# SDR SWIA202266911

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 7,447 hours, 6,488 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: RECIRC FAN FAULT STATUS MESSAGE AND ELECTRICAL BURNING SMELL SHORT FINAL. AFTER LANDING FOUND RECIRC FAN 1 CIRCUIT BREAKER POPPED NO MORE BURNING SMELL / C: MEL 21-22-1B / CAT C EXP 12-5-22 / MTC ACTION COMPLIED WITH / VERIFIED #1 RECIRC FAN CAUSING C/B TO TRIP / **** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. **** / RECIRC FAN FAULT STATUS MESSAGE AND ELECTRICAL BURNING SMELL SHORT FINAL. AFTER LANDING FOUND RECIRC FAN 1 CIRCUIT BREAKER POPPED NO MORE BURNING SMELL NOV 25, 2022  STATION: MSP--VERIFIED IT IS RECIRC FAN ISSUE IN  REF TO AMM 21-22-10. DEFERRED RECIRC FAN 1 PER MEL 21-22-1B COMPLIED WITH MX ACTIONS. PLACARDS PLACED.  PLEASE REFERENCE AML 1037781  / NOV 27, 2022  STATION: DTW -- REMOVED AND REPLACED #1 RECIRC FAN IN REF WITH CRJ-900 AMM 21-22-10. OPS CHECK GOOD AT THIS TIME.
